# SDR MWEA00679

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791919
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - CABIN FLOORBOARD B-1 UPPER SURFACE HAS LIGHT CORROSION AND CHAFED AREAS AROUND FASTENER HOLES.  FABRICATED AND INSTALLED WEB AND DOUBLER REPAIR.  (M)
